Error message

Deprecated function: The each() function is deprecated. This message will be suppressed on further calls in theme_biblio_custom() (line 367 of /home/ajphs/public_html/sites/all/modules/biblio/includes/biblio_theme.inc).

Oxcarbazepine Induced Erythematous Rash: A Case Report

Asian Journal of Pharmaceutical and Health Sciences,2018,8,1,1810-1811.
Published:March 2018
Type:Case Report
Authors:
Author(s) affiliations:

Analjyoti Ghosh, Nikhil Era*, Abhishek Raj, Rabindra Nath Chattopadhyay

Department of Pharmacology, MGM Medical College and LSK Hospital, Kishanganj, Bihar, India.

Abstract:

Newer anti-epileptics like oxcarbazepine are known to have better side effect profile as compared to its primary congener carbamazepine and are hence preferred as treatment alternatives in seizure control. The present report describes a case of oxcarbazepine induced erythematous rash in a 24 year old depressive female. This rash involving upper arms and neck subsided on discontinuation of oxcarbazepine, followed with symptomatic treatment of the reaction.

Erythematous rash involving the neck region